# SDR USAA920081609

- Difficulty date: September 2, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 61,129 hours, 27,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 352,  LT SIDE OVERWING EMERGENCY LIGHTS WILL NOT TEST.    MX RESET OVERWING DOOR EMERGENCY CUT OUT SWITCH.  OPS CHECK GOOD.
